# SDR DALA2020022601524

- Difficulty date: February 26, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 49,452 hours, 21,723 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5656, L/P 1505466) STRINGER OF FLOOR SUPPORT (LBL 2.90) AT STA 1510 OUT OF LIMITS BY CORROSION. AFT COMP. CARGO. CORRECTIVE ACTION: REPAIRED PER B757-200 SRM 53-00-53-2R-1 REPAIR 1.
